# SDR N6WA2015062201

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 31,045 hours, 22,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPU DOOR OPEN IN FLIGHT.  PERFORMED INSPECTION OF GPU DOOR & SURROUNDING AREA IAW AMM 05-21-00.  ZONAL INSPECTION, NO DEFECTS OR DAMAGE NOTED AT THIS TIME.
